Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1984, Volume 24, Number 8, Pages 1265–1267 (Mi zvmmf4345)  

Scientific communications

Two variants of the gradient method

M. F. Sukhinin


Full text: PDF file (387 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1984, 24:4, 187–188

Bibliographic databases:

UDC: 519.6:519.85
MSC: Primary 65K05; Secondary 90C20
Received: 29.10.1982

Citation: M. F. Sukhinin, “Two variants of the gradient method”, Zh. Vychisl. Mat. Mat. Fiz., 24:8 (1984), 1265–1267; U.S.S.R. Comput. Math. Math. Phys., 24:4 (1984), 187–188

Citation in format AMSBIB
\Bibitem{Suk84}
\by M.~F.~Sukhinin
\paper Two variants of the gradient method
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1984
\vol 24
\issue 8
\pages 1265--1267
\mathnet{http://mi.mathnet.ru/zvmmf4345}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=760255}
\zmath{https://zbmath.org/?q=an:0576.65057|0557.65038}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1984
\vol 24
\issue 4
\pages 187--188
\crossref{https://doi.org/10.1016/0041-5553(84)90256-8}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4345
  • http://mi.mathnet.ru/eng/zvmmf/v24/i8/p1265

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:90
    Full text:52
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021